# SDR VNAA0108007

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 13,819 hours, 12,030 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3400 · Navigation System
- Part: Brake
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL, THE CREW RECEIVED A HIGH BRAKE TEMPERATURE CAS MESSAGE.   THE CREW ABORTED TAKE OFF AND EXITTED THE RUNWAY AND ALLOWED THE BRAKES TO COOL.    FLIGHT 4092 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
